# SDR AALA20050438

- Difficulty date: July 12, 2005
- Submitted: July 18, 2005
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ELECTRICAL FUMES IN CABIN DURING FLIGHT.  DIVERTED TO MOB.  FIRE DEPARTMENT REPORTS VIDEO SCREEN BETWEEN ROWS 9 AND 10 LT SIDE AS SOURCE.  INSPECTED AND NO DAMAGE TO CONNECTORS NOTED.  REPLACED MONITOR AND RESET CIRCUIT BREAKERS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
